# SDR DALA13047733141

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5311219820006
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FOOR ENTRY WAY, CENTER SHAPE SILL CORRODED AT SCREW HOLES. REMOVED CORROSION IAW SRM 51-73-00.  NO ESTABLISHED LIMITS IAW SRM 53-00-15.  R & R  SILL IAW SRM 51-42-11 & DWG D53112198.
